Electron. J. Diff. Equ., Vol. 2015 (2015), No. 176, pp. 1-17.

Orbital stability of solitary waves for a 2D-Boussinesq system

Alex M. Montes, Jose R. Quintero

In this article, using a variational approach, we establish the nonlinear orbital stability of ground state solitary waves for a 2D Boussinesq-Benney-Luke system that models the evolution of three dimensional long water waves with small amplitude in the presence of surface tension.

Submitted June 2, 2015. Published June 24, 2015.
Math Subject Classifications: 35B35, 76B25, 35Q35.
Key Words: Solitary waves; orbital stability; ground state solutions; Boussinesq system.

Show me the PDF file (255 KB), TEX file, and other files for this article.

Alex M. Montes
Universidad del Cauca
Carrera 3 3N-100, Popayán, Colombia
email: amontes@unicauca.edu.co
José R. Quintero
Universidad del Valle, A. A. 25360
Cali, Colombia
email: jose.quintero@correounivalle.edu.co

Return to the EJDE web page